Scientific and Technical Journal

ELECTROTECHNIC AND COMPUTER SYSTEMS

ISSN Print 2221-3937
ISSN Online 2221-3805
METHODS OF MATHEMATICAL DESIGN AND MACHINE AUTHENTICATION OF ANOMALOUS DIFFUSIVE PROCESSES
Abstract:
For a class of the abnormal diffusive processes which mathematical models are formalized in the form of variation inequalities in private derivatives, the method of mathematical modeling based on optimizing procedure is offered. Thus the problem of realization of mathematical models of abnormal diffusive processes is reduced to search of a maximum of function of Hamilton defined in space of conditions of studied processes. The method of parametrical identification of mathematical models of abnormal diffusive processes in case of an induction problem definition of research is also offered. The method is reduced to use of optimizing procedure of a method of a projection of a gradient. Possibility of the solution of a problem of parametrical identification, as for linear, and nonlinear mathematical models of abnormal diffusive processes is proved.
Authors:
Keywords
DOI
References
1. Sousa E. Super-diffusive transport Processes in porous media, Springer Proceedings in Mathematics and Statistics, 2013, Vol. 28, pp. 87 -98 (In English).
2. Gorenflo R. and F. Mainardi J. Some recent advances in theory and simulation of fractional diffusion processes, 2009, Vol. 229(2), pp. 400-415 (In English).
3. Labeyrie G., Vaujour E., Müller C. A. and others. Slow diffusion of light in a cold atomic cloud, 2003 (In English).
4. Mainardi F. Fractional diffusive waves in viscoelastic solids, IUTAM Symposium: Nonlinear Waves in Solids, 1995, pp. 93-97 (In English).
5. DevautG.and Lions J.-L.Inequalities inMechanicsandPhysics,Nauka, Moscow,1980,383 p. (In Russian).
6.KinderlehrerD.,Devaut G. andLions J.An Introduction to VariationalInequalities and Their Applications, Mir, L-Moscow, Russian Federation, 256 p. (In Russian).
7. PanagiotopoulosP.Inequalities inMechanicsand Applications.Convexandnonconvexenergy function, Mir,Moscow,Russian Federation, 1989, 494 p. (In Russian).
8. BernadinerM. G. and EntovV. M. Hydrodynamictheory offiltrationof anomalousliquids,Nauka, Moscow, Russian Federation, 1975,199 p. (In Russian).
9. PolozhaenkoS. A. Mathematical models ofthe flowof anomalousfluids, Simulationand informationtechnology. SatScient.mp., IІPME,Kyiv, Ukraine, 2001, Vol. 9, pp. 14-21 (In Ukrainian).
10. Pontryagin L.S., Boltyanskii V.G.,Gamkrelidze R.V. and others. The mathematicaltheory ofoptimal processes, Fizmatgiz, Moscow, Russian Federation, 1961, 352 p. (In Russian).
11. Polozhaenko S.A.,Grigorenko Yu.V. and  BabiychukO. B. Qualitative analysis of identification problem for water-oil reservoir by parameters of mathematical model setting, Electrotechnic and Computer Systems,Odessa, Ukraine, 2013, No 09(85), pp. 89-97(In English).
12. Sousa E. Super-diffusive transport Processes in porous media Springer Proceedings in Mathematics and Statistics, (2013), pp. 87-98 (In English), doi: 10.1007/978-1-4614-5055-9_5.
13. Blazevski D.a. and D.b.Del-Castillo-Negrete. Local and no local anisotropic transport in reversed shear magnetic fields: Shearless Cantori and no diffusive transport, Physical Review E – Statistical, Nonlinear, and Soft Matter Physics, 2013, 87 (6), art. no. 063106 (In English), doi: 10.1103/PhysRevE.87.063106.
14. Pagnini G.a.b. The M-Wright function as a generalization of the Gaussian density for fractional diffusion processes, Fractional Calculus and Applied Analysis, 16 (2), 2013, pp. 436- 453 (In English), doi: 10.2478/s13540-013-0027-6.
15. Silva F.R.G.B.a. Gonçalves G.b., Lenzi M.K.c and others. An extension of the linear Luikov system equations of heat and mass transfer, International Journal of Heat and Mass Transfer, 63, 2013, pp. 233-238 (In English), doi: 10.1016/j.ijheatmasstransfer.2013.04.007.
16. Ribeiro H.V.a.b., Mukherjee S.b. and Zeng X.H.T.b. Anomalous diffusion and long-range correlations in the score evolution of the game of cricket, Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, 2012, 86 (2), art. no. 022102 (In English), doi: 10.1103/PhysRevE.86.022102.
17. Lucena L.S.a., Da Silva L.R.a., Tateishi A.A.b. and others.  Solutions for a fractional diffusion equation with noninteger dimensions. Nonlinear Analysis: Real World Applications, 13 (4). 2012, pp. 1955-1960 (In English), doi: 10.1016/j.nonrwa.2011.12.025.
Published:
Last download:
2017-11-16 09:13:38

[ © KarelWintersky ] [ All articles ] [ All authors ]
[ © Odessa National Polytechnic University, 2014. Any use of information from the site is possible only under the condition that the source link! ]
Яндекс.Метрика